MathSciNet Relay Station
MathSciNet bibliographic data
MR1960424 42C40 (46L05 94A12)
Jorgensen, P. E. T.; Kribs, D. W. Wavelet representations and Fock space on positive matrices. J. Funct. Anal. 197 (2003), no. 2, 526–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement